Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Finite element technique for optimal pressure recovery from stream function formulation of viscous flows

Authors: M. E. Cayco and R. A. Nicolaides
Journal: Math. Comp. 46 (1986), 371-377
MSC: Primary 65N30; Secondary 76-08, 76D05
MathSciNet review: 829614
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Following a general analysis of convergence for the finite element solution of the stream function formulation of the Navier-Stokes equation in bounded regions of the plane, an algorithm for pressure recovery is presented. This algorithm, which is easy to implement, is then analyzed and conditions ensuring optimality of the approximation are given. An application is made to a standard conforming cubic macroelement.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 76-08, 76D05

Retrieve articles in all journals with MSC: 65N30, 76-08, 76D05

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society